# SDR UPS98825807

- Difficulty date: February 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 960-980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LONGERON 24R, CRACK HAS EXTENDED BEYOND PREVIOUS STOP DRILL AFT PAST 980 BULKHEAD AND HAS EXTENDED PAST STOP DRILL AT F/S 968 FWD TO F/S 962.  REMOVED EXISTING REPAIR F/S 960-980, REMOVED LOWER FITTING F/S 960 IAW SRM 51-1-20.  STOP DRILLED CRACKS IAW SRM 53-2-2 FIG 5.  NDT CHECK CONFIRMED CRACK TERMINATED BY STOP DRILL.  REINSTALLED EXISTING REPAIR, AND FITTING IAW SRM 51-1-20D.
